# SDR ASAA0944880

- Difficulty date: March 17, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C335475
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 10L AFT SIDE OF APB HAS ELONGATED BOLT HOLE IN END FITTING.  REMOVED END FITTING, FABRICATED, MACHINED NEW FITTING, LOCATED, TREATED AND INSTALLED NEW END FITTING IAW B737 400 SRM 51 40 05.
